# SDR CA040618004

- Difficulty date: June 16, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,891 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accell Pump
- Condition: Separated
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: 105267
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACCELERATOR PUMP ON THIS CARBURETOR PUSHES FUEL THRU A BRASS TUBE APPROX 3' LONG. TUBE IS PERMANENTLY MOUNTED TO CARB BODY AT LOWER SECTION OF VENTURI  ADJACENT TO ACCELERATOR PUMP. TUBE HAS A 90 DEGREE BEND NEAR WHERE IT ATTACHES TO CARB BODY & THEN TRAVELS VERTICALLY UP VENTURE APPROX 2'. TIP OF TUBE IS SHAPED TO FORM JET.  PARTS CAT FOR CARB DOES NOT SHOW A PN FOR TUBE.   PN 105055 IN THIS INSTANCE, CAME UNFASTENED FROM CARBURETOR & APPARENTLY SUCKED UP VENTURI & BECAME LODGED IN THROTTLE VALVE.  PILOT NOTED UNABLE TO PULL THROTTLE CONTROL BACK TO LESS THAN 2000 RPM.  BY CLIMBING, PILOT ABLE TO SLOW AIRCRAFT ENOUGH TO SELECT FLAPS DOWN & MAKE A RELATIVELY NORMAL LANDING.   CARB REPLACED WITH SERVICEABLE.
